IJPAM: Volume 119, No. 1 (2018)

Title

ON METACOMPACTNESS IN BITOPOLOGICAL SPACES

Authors

Hamza Qoqazeh$^1$, Hasan Hdeib$^2$, Emad Abu Osba$^3$
$^{1,2,3}$The University of Jordan
School of ScienceMathematics Department
Amman, JORDAN

Abstract

In this paper we define pairwise metacompact spaces and pairwise locally metacompact spaces, and study their properties and their relations with other topological spaces. Several examples are discussed and many will known theorems are generalized concerning metacompact spaces.

History

Received: August 8, 2017
Revised: April 17, 2018
Published: June 20, 2018

AMS Classification, Key Words

AMS Subject Classification: 54E55, 54B10, 54D30
Key Words and Phrases: bitopological space, pairwise metacompact space, pairwise Metalendelöf space

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
T. Birsan, Compacite dans les espaces bitopologiques, An. st. univ. Iasi, s.I.a. Matematica,15 (1969), 317-328.

2
I. E. Cooke and I. L.Reilly, On bitopological compactness, J. London Math. Soc. (2), 9 (1975), 518-522. ( DOI: 10.1112/jlms/s2-9.4.518 )

3
Datta, M. C. Projective bitopological spaces, J. Austral Math. Soc.13 (1972), 327-334 . ( doi.org/10.1017/S1446788700013744 )

4
R. Engleking, General Topology, Heldermann Verlag Berlin, (1989).

5
P. Fletcher, H.B. Hoyle and C.W. Patty , The comparison of topologies, Duke Math. J. 36 (1969), 325-331.

6
A. Fora and H. Hdeib, On pairwise Lindelöf spaces, Revista Colombiana de Matematicas, XVII (1983), 37-58.

7
M. Ganster, and I. L. Reilly, On pairwise paracompactness, J. Austral, Math, Soc, ( Series A ) 53 (1992), 281-285 . (Doi:10.1017/S1446788700035850)

8
H. Z. Hdeib, Contribution to the theory of [ n , m ]-compact, paracompact and normal spaces, Ph. D. Thesis State University of Buffalo (1979).

9
H. Hdeib, A. and Fora, On pairwise paracompact spaces, Dirasat, IX(2) (1982), 21-29.

10
J. C. Kelly, Bitopological spaces, Proc. London Math. Soc.,

How to Cite?

DOI: 10.12732/ijpam.v119i1.16 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 119
Issue: 1
Pages: 191 - 205


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).